Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Cayley-Veronese class of configurations


Author: Walter B. Carver
Journal: Trans. Amer. Math. Soc. 6 (1905), 534-545
MSC: Primary 51A20; Secondary 14H45, 52C35
MathSciNet review: 1500727
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A20, 14H45, 52C35

Retrieve articles in all journals with MSC: 51A20, 14H45, 52C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500727-X
PII: S 0002-9947(1905)1500727-X
Article copyright: © Copyright 1905 American Mathematical Society